EconPapers    
Economics at your fingertips  
 

Relations between multiple ito and stratonovich integrals

P. E. Kloeden and Eckhard Platen ()

Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney

Abstract: In this paper we investigate relations within and between sets of multiple Ito and Stratonovich integrals which are useful in the application of stochastic Taylor expansions of Ito processes. We obtain formulae expressing multiple Ito integrals in terms of multiple Stratonovich integrals and vice versa and also formulae relating multiple stochastic integrals of the same type

Keywords: Stochastic Integrals; Multiple Ito Integrals; Multiple Stratonovich Integrals; Ito Precesses; Stochastic Taylor Expansions (search for similar items in EconPapers)
Pages: 11 pages
Date: 1991-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in: Kloeden, P. and Platen, E., 1991, "Relations Between Multiple Ito And Stratonovich Integrals", Stochastic Analysis And Applications, 9(3), 311-321.

Downloads: (external link)
https://www.tandfonline.com/doi/abs/10.1080/07362999108809243 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:ppaper:1991-1

Access Statistics for this paper

More papers in Published Paper Series from Finance Discipline Group, UTS Business School, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2025-04-02
Handle: RePEc:uts:ppaper:1991-1